# SDR DALA1118310183

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 83,975 hours, 12,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 24F ARE INOPERATIVE.  MAINTENANCE FOUND A DAMAGED SOCKET AND REPLACED.  SYSTEM OPERATION IS NORMAL.
